# SDR DALA2023050203428

- Difficulty date: April 29, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,142 hours, 42,910 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 DOOR 1L WONT ARM HANDLE JAMMED. CORRECTIVE ACTION: ADJ. GIRT BAR BACK ONTO TRACK PERFORMED OPS CK IAW B757 AMM 52- 11 OP CK GOOD. (4121486)
